Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have spotting after discontinuing cerazzette, given for frequent periods after delivery. Changed regesterone , now novelon

Hi! I delivered a baby girl on 29th oct 2012. My lochia continued till 4.12.12. Then periods came back on 9.12.12 lasted for 3 days. Again it started on 25.12.12 and lasted for 3 days. Again it started on 13.1.13 and lasted for 3 days. I had an USG done and everything was fine. Then doctor recommended cerazzette(pop) for me. I had missed some of the pills and now from 4.3.13 I have spotting since 10 days. Doctor gave me regesterone, bleeding stopped. But again there is prolonged spotting. Pl advise as doctor has recommended for Novelon. I am breastfeeding my baby.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There is probably some hormonal imbalance and can be remedy with relative ease. As you have indicated you have miss some pills which could explain spotting. However spotting could be a side effect of pills. As a breast-feeding mother only progesterone pills are good for you. From you menses, you have as well irregular menses (polymenorhia - i e too frequent). So, pills will have 2 roles: contraception and regulation of period. So my suggestion is that you take the next pill immediately and continue with the rest, making sure you do not miss; you will have to take this for at least 3 cycles to have good effect. Remember to take iron & vitamin tablet as supplement.

wish you good health
Dr Rogers
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor